are your patches 24 hour patches?
no they are good for a week.
then you may simply take the patch off when it is time to take it off and start taking the pills twice a day
clonidine does have the potential for a withdrawal like syndrome
but this is not at all likely to happen non matter how you transition, as long as you start the pills within a short time of stopping the patch
the blood levels of clonidine will be less steady on the pills
but you should not notice this at all
ok, now taking 2 a day is not more than the patch of .02 mg?
the standard dosing
for transdermal clonidine
are you sure you have your numbers correct?
the oral dosing is also either 0.1 or 0.2mg by mouth
when you say blood levels will be less steady. does that mean I will see more of a fluctuation. Yes sorry you are right it is 0.2 mg
if we measured your blood levels on the patch and then on the pill the levels would be more steady with the patch
whether this has any significance at all or whether you would notice it at all is a good question
but you are very unlikely to notice any difference between the patch and the pill
got it. I hiave a BP monitor so I will just monitor it.
that's fine... but be wary of checking your blood pressure too much... if you see numbers you don't like your might get anxious and make the numbers even higher... if you do want to check it make sure you do it at the same time every day and try to do it only once or twice a day.
absolutely, I learned that one the hard way.
do you have any final questions for me?
No thank you for your help.
good. if you are satisfied with my answer positive feedback is always appreciated. should you need my assistance in the future simply start your question with 'for 911doc only'. it was a pleasure talking with you. have a great night and be well.
you as well. good night.